# SDR UALA2011031401192

- Difficulty date: March 12, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 42,483 hours, 17,303 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT ROW 10ABC HAS A WHITE EMERGENCY EXIT LIGHT LENS INSTEAD OF A RED ONE INDICATING THE OVERWING EXIT PATH.  THE LENS IS LOCATED ON THE SEAT AISLEWAY ARMREST SHROUD.  REMOVED & REPLACED LENS ASSY.  OPS CHECKED REF AMM.  ALL CHECKS GOOD.
